# SDR USAA20100706BB039

- Difficulty date: July 3, 2010
- Submitted: July 7, 2010
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- System (JASC): 3510 · Crew Oxygen System
- Part: Stowage Box
- Condition: Leaking
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: B

## Discrepancy

HNL - FLT 22  EN-ROUTE PHX TO HNL.  THE FLIGHT WAS IN CRUISE AT FL360, WHEN A CREW O2 SYSTEM LEAK WAS DISCOVERED.  THE FLIGHT INITIALLY DESCENDED TO FL 250.  WHEN IT WAS DETERMINED THAT THE LEAK COULD NOT BE STOPPED, THE CREW DECLARED AN EMERGENCY AND DESCENDED TO 10,000 FEET.  REPLACED THE F/O'S O2 MASK BOX ASSEMBLY AND SERVICED THE CREW O2.  ALL LEAK CHECKS OK.
